Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Rough isometries and Dirichlet finite harmonic functions on graphs

Author: Paolo M. Soardi
Journal: Proc. Amer. Math. Soc. 119 (1993), 1239-1248
MSC: Primary 31C05; Secondary 94C05
MathSciNet review: 1158010
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that $ {G_1}$ and $ {G_2}$ are roughly isometric connected graphs of bounded degree. If $ {G_1}$ has no nonconstant Dirichlet finite harmonic functions, then neither has $ {G_2}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31C05, 94C05

Retrieve articles in all journals with MSC: 31C05, 94C05

Additional Information

PII: S 0002-9939(1993)1158010-1
Keywords: Rough isometries, infinite networks, infinite graphs, Dirichlet finite harmonic functions
Article copyright: © Copyright 1993 American Mathematical Society